# SDR USAA061435

- Difficulty date: December 15, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 41,627 hours, 41,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 300-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT STA 300-377 RBL 61 CORRODED.  FABRICATED & INSTALLED NEW ANGLE PER BAC DWG 141N8322; CORR TASK JL-43-53501; LEVEL 1, DEFECT SIZE: 1.5 X 9 INCHES.
